Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

My left testis got swollen and i suffered from unbearable pain after masturbation

when i mastrubuted and i slept for 1 hour suddenly my left testis got swollen and i suffered from unbearable pain for 1hr after taking painkiller the pain reduced upto some extent ...... i am 19yrs old why this thing hapens when i mastrubuted and i slept for 1 hour suddenly my left testis got swollen and i suffered from unbearable pain for 1hr after taking painkiller the pain reduced upto some extent ...... i am 19yrs old why this thing hapens
Asked On : Thu, 10 Mar 2011
Answers:  5 Views:  788
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi

Welcome to HelathcareMagic forum.

Sudden pain in the testis , pain being unbearable at your age , could be what is known as torsion of the testes.This is an emergency, if not treated immediately it could lead to loss of the viability of testes functions as well as have repercussions on your reproduction in future, any trauma,infection, rarely masturbation may lead to it, I suggest you to immediately see a urologist/General Surgeon for this.
Answered: Thu, 10 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Bhagwan Dass's  Response
Hello..
Welcome to HealthcareMagic..

by reading all ur details, u r suffering from torsion of testis in which some nerves are pulled while doing some sexual activity...nothing to worry just visit to ur family doc as soon as possible before that problem becomes worse..

all the best for good health
Thanks
Dr.Bhagwan dass
Answered: Thu, 10 Mar 2011
I find this answer helpful
  User's Response
i has been 2days after my left testicle pain,i met the doctor he gave me painkiller and antibiotics, and told me to take rest but after two days pain is reduced but i see my left testis swollen.....plz give me a solution.i took antibiotic for only one day bcause there were some sideeffects.........
when will we recognise that the testis is dead what r the symptoms.
reply soon plz..............
Answered: Fri, 11 Mar 2011
General & Family Physician Dr. Vidya Muralidhar's  Response
Hi
what reactions did you have on taking antibiotic and can you name the tablet given?
Answered: Sat, 12 Mar 2011
I find this answer helpful
Urologist Dr. Rajiv goel's  Response
Welcome to healthcaremagic,

you appear to be having torsion of the penis which can happen with mastrubation and sexual intercourse. However, you are lucky that it is getting reversed by itself each time. You should see a urologist and get it fixed with a small surgery so that this problem does not happen in future as the consequences can be severe
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor